# SDR SIMA20141221003

- Difficulty date: December 21, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 40,146 hours, 33,863 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG UNABLE TO PRODUCE COMMANDED THRUST IN DETENT DURING CRUISE & NR 2 N1 ABOUT 1% BELOW COMMANDED THRUST.  NR 2 ITT WAS ON BORDER OF AMBER A FEW TIMES.  NR 2 ITT 50 + WARMER COMPARED TO NR 1 ENG ITT.  NR 2 N2 APPROX 4% HIGHER THAN NR 1.  RETURNED & AFTER LANDING GOT E2 EXCEED MSG.
